# SDR ASAA2022120741101

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,638 hours, 10,213 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CROSS BLEED START OF #2 ENG (RIGHT IGNITOR) #2 ENGINE FAILED TO START. N2 WAS STOPPED AT APPROX. 40-45%. GROUNDED - YES. PERFORMED IGN SYS AUDIBLE TEST REF B737-900 AMM 74-00-00-750-801-F00. OPS CHECK GOOD. SYSTEM TEST PASSED.
